Alert archive / Iowa / River Flood Warnings in 2009

River Flood Warning 71, NWS Des Moines, IA

May 27, 2009Black Hawk County, Butler County, Iowa

NWS Des Moines, IA issued this river flood warning at May 27, 2009, 10:16 AM CDT for Black Hawk County, Butler County, Iowa. It took effect at May 28, 2009, 2:42 AM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
May 27, 2009, 10:16 AM CDT (15:16 UTC)
In effect from
May 28, 2009, 2:42 AM CDT
Expired
May 29, 2009, 8:46 PM CDT
In force
42 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Black Hawk County, IA, Butler County, IA

The radar

The Des Moines radar (KDMX), 137 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Beaver Creek at New Hartford (NHRI4). The gauge peaked at 10.48 ft at May 29, 2009, 5:00 AM CDT.

actionminormoderatemajor5101505/2705/2805/2905/3005/31
Action stage
11 ft
Minor stage
12.5 ft
Moderate stage
14 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05463000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 271516
FLWDMX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1016 AM CDT WED MAY 27 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-281516-
/O.NEW.KDMX.FL.W.0069.090529T1311Z-090601T1535Z/
/CEDI4.1.ER.090529T1311Z.090530T1200Z.090531T1535Z.NO/
1016 AM CDT WED MAY 27 2009

...FLOOD WARNING IN EFFECT UNTIL SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL SUNDAY MORNING.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 83.1 FEET...AND STEADY. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  88 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE 
  RISING TO 89.0 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* IMPACT...AT  89 FEET...FLOODING AFFECTS COTTAGE ROW.

$$

IAC013-017-023-281516-
/O.NEW.KDMX.FL.W.0070.090528T2116Z-090602T0600Z/
/FNHI4.3.ER.090528T2116Z.090530T0600Z.090601T0600Z.NR/
1016 AM CDT WED MAY 27 2009

...FLOOD WARNING IN EFFECT UNTIL MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL MONDAY MORNING.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 9.8 FEET...AND STEADY. 
* NO FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY...AND CONTINUE RISING
TO
  17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT  18 FEET...WATER FLOWS OVER THE INTERSECTION OF COUNTY 
  ROAD T71 AND COUNTY ROAD C55 AT THE GENERAL STORE.

$$

IAC013-023-281516-
/O.NEW.KDMX.FL.W.0071.090528T0700Z-090530T0748Z/
/NHRI4.1.ER.090528T0700Z.090529T0000Z.090529T0748Z.NO/
1016 AM CDT WED MAY 27 2009

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FRIDAY MORNING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 7.0 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY MORNING...AND CONTINUE 
  RISING TO 11.0 FEET THURSDAY EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.
* IMPACT...AT  11 FEET...IN SE PART OF TOWN, SARATOGA ST. WEST OF
CO.
  RD T55 IS FLOODED. THERE IS EXTENSIVE AGRICULTURAL FLOODING SOUTH 
  OF TOWN.

$$
10 follow-up statements
000 
WGUS83 KDMX 272114
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
414 PM CDT WED MAY 27 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-282114-
/O.CON.KDMX.FL.W.0069.090529T1311Z-090601T1535Z/
/CEDI4.1.ER.090529T1311Z.090530T1200Z.090531T1535Z.NO/
414 PM CDT WED MAY 27 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL SUNDAY MORNING.
* AT  3:45 PM WEDNESDAY THE STAGE WAS 83.2 FEET...AND STEADY. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY... OPTIONAL. DESCRIBE RECENT TRENDS/PEAKS/ETC IN 
  RIVER CONDITIONS .
* FLOOD STAGE IS  88 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY MORNING...AND CONTINUE 
  RISING TO 89.0 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.

$$

IAC013-017-023-282114-
/O.CON.KDMX.FL.W.0070.090528T2116Z-090602T0600Z/
/FNHI4.3.ER.090528T2116Z.090530T0600Z.090601T0600Z.NR/
414 PM CDT WED MAY 27 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL MONDAY MORNING.
* AT  3:45 PM WEDNESDAY THE STAGE WAS 10.1 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* RECENT ACTIVITY... OPTIONAL. DESCRIBE RECENT TRENDS/PEAKS/ETC IN 
  RIVER CONDITIONS .
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY...AND CONTINUE RISING                                 
TO
  17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING.

$$

IAC013-023-282114-
/O.CON.KDMX.FL.W.0071.090528T0700Z-090530T0748Z/
/NHRI4.1.ER.090528T0700Z.090529T0000Z.090529T0748Z.NO/
414 PM CDT WED MAY 27 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FRIDAY MORNING.
* AT  4:00 PM WEDNESDAY THE STAGE WAS 7.6 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY... OPTIONAL. DESCRIBE RECENT TRENDS/PEAKS/ETC IN 
  RIVER CONDITIONS .
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY MORNING...AND CONTINUE 
  RISING TO 11.0 FEET THURSDAY EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.

$$
000 
WGUS83 KDMX 280128
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
828 PM CDT WED MAY 27 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-290128-
/O.EXT.KDMX.FL.W.0069.090529T1929Z-090601T1000Z/
/CEDI4.1.ER.090529T1929Z.090530T1200Z.090531T1000Z.NO/
828 PM CDT WED MAY 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL SUNDAY MORNING.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 83.3 FEET...AND STEADY. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  88 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY...AND CONTINUE RISING TO 
  88.6 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY MORNING.

$$

IAC013-017-023-290128-
/O.CON.KDMX.FL.W.0070.090528T2116Z-090602T0600Z/
/FNHI4.3.ER.090528T2116Z.090530T0600Z.090601T0600Z.NR/
828 PM CDT WED MAY 27 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL MONDAY MORNING.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 10.3 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY...AND CONTINUE RISING
TO
  17.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING.

$$

IAC013-023-290128-
/O.EXT.KDMX.FL.W.0071.090528T0742Z-090530T1434Z/
/NHRI4.1.ER.090528T0742Z.090528T1800Z.090529T1434Z.NO/
828 PM CDT WED MAY 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 7.9 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY MORNING...AND CONTINUE 
  RISING TO 10.9 FEET THURSDAY. FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.

$$
000 
WGUS83 KDMX 280940
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
440 AM CDT THU MAY 28 2009

.HEAVY RAINS THAT FELL OVER THE MUCH OF THE GREATER CEDAR AND SOUTH
SKUNK RIVER BASINS TUESDAY AND WEDNESDAY ARE EXPECTED TO PRODUCE
VARIOUS DEGREES OF FLOODING OVER THE NEXT FEW DAYS.  NO ADDITIONAL
RAINFALL IS IN THE FORECAST UNTIL AT LEAST LATE FRIDAY...AND THOSE
CHANCES ARE RATHER LOW FOR THE TIME BEING.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-290940-
/O.CON.KDMX.FL.W.0069.090529T1929Z-090601T1000Z/
/CEDI4.1.ER.090529T1929Z.090530T1200Z.090531T1000Z.NO/
440 AM CDT THU MAY 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL SUNDAY MORNING.
* AT  3:45 AM THURSDAY THE STAGE WAS 84.1 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER WILL CONTINUE TO RISE SLOWLY INTO THE
  WEEKEND.
* FLOOD STAGE IS 88 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE FRIDAY...AND CONTINUE RISING TO 
  88.6 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE SUNDAY MORNING.

$$

IAC013-017-023-290940-
/O.EXT.KDMX.FL.W.0070.090528T2041Z-090602T0600Z/
/FNHI4.3.ER.090528T2041Z.090530T1200Z.090601T0600Z.NR/
440 AM CDT THU MAY 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL MONDAY MORNING.
* AT  3:45 AM THURSDAY THE STAGE WAS 10.8 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER WILL CONTINUE RISING AROUND 2 TO 3
  FEET A DAY UNTIL THE CREST SATURDAY MORNING.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  16.9 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING.

$$

IAC013-023-290940-
/O.EXT.KDMX.FL.W.0071.000000T0000Z-090530T1240Z/
/NHRI4.1.ER.090528T2043Z.090529T0600Z.090529T1240Z.NO/
440 AM CDT THU MAY 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FRIDAY MORNING.
* AT  4:00 AM THURSDAY THE STAGE WAS 8.7 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* RECENT ACTIVITY...THE CREEK SHOULD CONTINUE ITS GRADUAL RISE
  UNTIL CREST FRIDAY MORNING.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  10.2 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING.

$$

IAC123-125-290939-
/O.CON.KDMX.FL.W.0068.000000T0000Z-090601T0200Z/
/OOAI4.1.ER.090528T0550Z.090530T0600Z.090531T0200Z.NO/
440 AM CDT THU MAY 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL SATURDAY EVENING.
* AT  3:30 AM THURSDAY THE STAGE WAS 17.3 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* RECENT ACTIVITY...THE RIVER WILL FLUCTUATE AROUND 17 OR 18 FEET
  INTO THE WEEKEND.
* FLOOD STAGE IS  17 FEET.
* FORECAST...RISE TO 17.4 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  SATURDAY EVENING.

$$

SMALL
000 
WGUS83 KDMX 281509
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1009 AM CDT THU MAY 28 2009

.HEAVY RAINS WHICH FELL OVER MUCH OF THE UPPER CEDAR BASIN EARLIER
THIS WEEK ARE EXPECTED TO PRODUCE VARYING DEGREES OF FLOODING OVER
THE NEXT FEW DAYS.

THE CEDAR RIVER IN THE FINCHFORD AREA IS EXPECTED TO EXPERIENCE THE
MOST SIGNIFICANT FLOODING...WHERE MAJOR FLOODING IS EXPECTED. THE
FORECAST CREST THERE IS THE THIRD HIGHEST CREST ON RECORD.

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-291509-
/O.EXT.KDMX.FL.W.0069.090530T0600Z-090601T1929Z/
/CEDI4.1.ER.090530T0600Z.090531T0000Z.090531T1929Z.NO/
1009 AM CDT THU MAY 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL SUNDAY.
* AT  7:45 AM THURSDAY THE STAGE WAS 84.5 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  88 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 88.6 FEET SATURDAY EVENING. FALL BELOW FLOOD STAGE 
  SUNDAY.


$$

IAC013-017-023-291509-
/O.EXT.KDMX.FL.W.0070.090529T0325Z-090602T1424Z/
/FNHI4.3.ER.090529T0325Z.090530T1800Z.090601T1424Z.NR/
1009 AM CDT THU MAY 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL MONDAY MORNING.
* AT  9:45 AM THURSDAY THE STAGE WAS 11.1 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO BETWEEN 16 AND 18 FEET SATURDAY. FALL BELOW FLOOD STAGE
  MONDAY MORNING.


$$

IAC013-023-291508-
/O.EXT.KDMX.FL.W.0071.000000T0000Z-090530T0000Z/
/NHRI4.1.ER.090529T0000Z.090529T0000Z.090529T0000Z.NO/
1009 AM CDT THU MAY 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL THIS EVENING.
* AT  9:00 AM THURSDAY THE STAGE WAS 9.2 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE TO FLOOD STAGE THIS EVENING.


$$

ZOGG
000 
WGUS83 KDMX 281952
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
252 PM CDT THU MAY 28 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-291952-
/O.CON.KDMX.FL.W.0069.090530T0600Z-090601T1929Z/
/CEDI4.1.ER.090530T0600Z.090531T0000Z.090531T1929Z.NO/
252 PM CDT THU MAY 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT CEDAR FALLS.
* UNTIL SUNDAY.
* AT 11:45 AM THURSDAY THE STAGE WAS 85.2 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  88 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE 
  RISING TO 88.6 FEET SATURDAY EVENING. FALL BELOW FLOOD STAGE 
  SUNDAY.


$$

IAC013-017-023-291951-
/O.CON.KDMX.FL.W.0070.090529T0234Z-090602T0500Z/
/FNHI4.3.ER.090529T0234Z.090530T1200Z.090601T0500Z.NO/
252 PM CDT THU MAY 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL MONDAY MORNING.
* AT  1:45 PM THURSDAY THE STAGE WAS 11.3 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO BETWEEN 16 AND 17 FEET SATURDAY MORNING. FALL BELOW FLOOD
  STAGE MONDAY MORNING.


$$

IAC013-023-291951-
/O.CON.KDMX.FL.W.0071.000000T0000Z-090530T0000Z/
/NHRI4.1.ER.090529T0000Z.090529T0000Z.090529T0000Z.NO/
252 PM CDT THU MAY 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL THIS EVENING.
* AT  2:00 PM THURSDAY THE STAGE WAS 9.8 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE TO FLOOD STAGE THIS EVENING. CREST AROUND 10.0 FEET
  THIS EVENING.


$$

IAC123-125-291951-
/O.CON.KDMX.FL.W.0068.000000T0000Z-090601T0000Z/
/OOAI4.1.ER.090528T0550Z.090529T1800Z.090531T0000Z.NO/
252 PM CDT THU MAY 28 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL SATURDAY EVENING.
* AT  2:30 PM THURSDAY THE STAGE WAS 18.1 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  17 FEET.
* FORECAST...RISE TO 18.7 FEET FRIDAY. FALL BELOW FLOOD STAGE 
  SATURDAY EVENING.


$$

ZOGG
000 
WGUS83 KDMX 290118
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
818 PM CDT THU MAY 28 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-017-023-300118-
/O.EXT.KDMX.FL.W.0070.090529T0413Z-090602T0448Z/
/FNHI4.2.ER.090529T0413Z.090530T1200Z.090601T0448Z.NO/
818 PM CDT THU MAY 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL SUNDAY EVENING.
* AT  7:45 PM THURSDAY THE STAGE WAS 11.6 FEET...AND RISING. 
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 15.5 FEET SATURDAY MORNING. FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.

$$

IAC013-023-300117-
/O.EXT.KDMX.FL.W.0071.000000T0000Z-090530T1312Z/
/NHRI4.1.ER.090528T2145Z.090529T0600Z.090529T1312Z.NO/
818 PM CDT THU MAY 28 2009

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL FRIDAY MORNING.
* AT  8:00 PM THURSDAY THE STAGE WAS 10.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  10 FEET.
* FORECAST...RISE TO 10.2 FEET FRIDAY MORNING. FALL BELOW FLOOD
STAGE
  FRIDAY MORNING.

$$
000 
WGUS83 KDMX 290900
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
400 AM CDT FRI MAY 29 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-017-023-300900-
/O.CON.KDMX.FL.W.0070.000000T0000Z-090602T0448Z/
/FNHI4.2.ER.090529T0702Z.090530T1200Z.090601T0448Z.NO/
400 AM CDT FRI MAY 29 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL SUNDAY EVENING.
* AT  3:45 AM FRIDAY THE STAGE WAS 12.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST...RISE TO 15.5 FEET SATURDAY MORNING. FALL BELOW FLOOD 
  STAGE SUNDAY EVENING.


$$

IAC013-023-300900-
/O.EXT.KDMX.FL.W.0071.000000T0000Z-090530T2042Z/
/NHRI4.1.ER.090528T2145Z.090529T1200Z.090529T2042Z.NO/
400 AM CDT FRI MAY 29 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL TODAY.
* AT  3:00 AM FRIDAY THE STAGE WAS 10.4 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 10 FEET.
* FORECAST...RISE TO 10.6 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  TODAY.


$$

IAC123-125-300900-
/O.CON.KDMX.FL.W.0068.000000T0000Z-090601T0300Z/
/OOAI4.1.ER.090528T0550Z.090529T0830Z.090531T0300Z.NO/
400 AM CDT FRI MAY 29 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL SATURDAY EVENING.
* AT  3:30 AM FRIDAY THE STAGE WAS 18.6 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 17 FEET.
* FORECAST...FALL BELOW FLOOD STAGE SATURDAY EVENING.


$$
000 
WGUS83 KDMX 291508
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1008 AM CDT FRI MAY 29 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-017-023-301508-
/O.CON.KDMX.FL.W.0070.000000T0000Z-090602T0448Z/
/FNHI4.2.ER.090529T0702Z.090530T1200Z.090601T0448Z.NO/
1008 AM CDT FRI MAY 29 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL SUNDAY EVENING.
* AT 9:45 AM FRIDAY THE STAGE WAS 12.8 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST...RISE TO 15.5 FEET SATURDAY MORNING. FALL BELOW FLOOD 
  STAGE SUNDAY EVENING.

$$

IAC013-023-301508-
/O.EXT.KDMX.FL.W.0071.000000T0000Z-090530T2034Z/
/NHRI4.1.ER.090528T2145Z.090529T1115Z.090529T2034Z.NO/
1008 AM CDT FRI MAY 29 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL TODAY.
* AT 9:00 AM FRIDAY THE STAGE WAS 10.4 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 10 FEET.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.

$$

IAC123-125-301508-
/O.EXT.KDMX.FL.W.0068.000000T0000Z-090601T1300Z/
/OOAI4.1.ER.090528T0550Z.090530T0000Z.090531T1300Z.NO/
1008 AM CDT FRI MAY 29 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL SUNDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 18.8 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 17 FEET.
* FORECAST...RISE TO 18.9 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.


$$
000 
WGUS83 KDMX 292048
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT FRI MAY 29 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-017-023-302048-
/O.EXT.KDMX.FL.W.0070.000000T0000Z-090602T1109Z/
/FNHI4.2.ER.090529T0702Z.090530T1800Z.090601T1109Z.NO/
348 PM CDT FRI MAY 29 2009

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK CEDAR RIVER AT FINCHFORD.
* UNTIL MONDAY MORNING.
* AT  2:45 PM FRIDAY THE STAGE WAS 13.2 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS  12 FEET.
* FORECAST...RISE TO 15.5 FEET SATURDAY. FALL BELOW FLOOD STAGE 
  MONDAY MORNING.


$$

IAC013-023-302048-
/O.EXT.KDMX.FL.W.0071.000000T0000Z-090530T2122Z/
/NHRI4.1.ER.090528T2145Z.090529T1115Z.090529T2122Z.NO/
348 PM CDT FRI MAY 29 2009

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* UNTIL TODAY.
* AT  3:00 PM FRIDAY THE STAGE WAS 10.2 FEET...AND FALLING. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS  10 FEET.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.


$$

IAC123-125-302047-
/O.CON.KDMX.FL.W.0068.000000T0000Z-090601T1300Z/
/OOAI4.1.ER.090528T0550Z.090530T0000Z.090531T1300Z.NO/
348 PM CDT FRI MAY 29 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER AT OSKALOOSA.
* UNTIL SUNDAY MORNING.
* AT  3:30 PM FRIDAY THE STAGE WAS 19.0 FEET...AND STEADY. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS  17 FEET.
* FORECAST...RISE TO 19.1 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.


$$

ZOGG
000 
WGUS83 KDMX 300146
FLSDMX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
846 PM CDT FRI MAY 29 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC013-023-300216-
/O.CAN.KDMX.FL.W.0071.000000T0000Z-090530T2122Z/
/NHRI4.1.ER.090528T2145Z.090529T1115Z.090529T2345Z.NO/
846 PM CDT FRI MAY 29 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE BEAVER CREEK AT NEW HARTFORD.
* AT  8:00 PM FRIDAY THE STAGE WAS 9.9 FEET...AND FALLING. 
* FELL BELOW FLOOD STAGE AT  6:45 PM FRIDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FLOOD STAGE IS  10 FEET.
* FORECAST...FALL TO 6.5 FEET SUNDAY MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at May 27, 6:48 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 27, 6:48 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
648 AM CDT WED MAY 27 2009

.SHORT TERM.../TODAY/
MAIN CONCERNS TODAY ARE PRECIP AND TEMP TRENDS.  PESKY SRN PLAINS
SHORT WAVE IS STILL OVER NRN IA WITH A SLOWER SPEED THAN ANTICIPATED
YESTERDAY.  MODELS FINALLY LIFT THIS FEATURE NEWD OUT OF FORECAST
AREA BY MIDDAY...BUT IN THE MEAN TIME HAVE CONTINUED HIGHER POPS
TOWARD MCW/ALO THIS MORNING.  ANOTHER CONCERN WILL BE NE/KS SHORT
WAVES.  MODELS BRUSH SWRN IA WITH THEIR ASSOCIATED FORCING SO HAVE
RAISED POPS SLIGHTLY IN THAT AREA TO ACCOUNT FOR POTENTIAL.
OTHERWISE DO NO EXPECT MUCH PRECIP TODAY OUTSIDE OF ISOLD LIGHT
SHOWERS.  ALTHOUGH CIGS MAY LIFT SOMEWHAT NW...BUFR SOUNDINGS ALL
SUGGEST LITTLE REBOUND TODAY IN SOLID CLOUD COVER.  GUIDANCE SEEMS
TO HAVE CAPTURED THIS OK SO HIGHS ARE STILL WITHIN THEIR ENVELOPE.

.LONG TERM.../TONIGHT THROUGH SUNDAY/
FORECAST CONCERNS IN THE LONG TERM PERIOD CONTINUE TO FOCUS ON
FRIDAY NIGHT THROUGH SUNDAY.  THE LAST OF A COUPLE OF SHORTWAVES
WILL LIFT OUT OF THE FORECAST AREA OVERNIGHT TONIGHT AND SKIES
SHOULD CLEAR BEHIND THIS.  HOWEVER...WITH ALL THE RAIN IF WE DO
CLEAR OUT...FOG SHOULD QUICKLY DEVELOP.  THE WEEKEND REMAINS
COMPLICATED AS WE HAVE A THETA-E AXIS AND A SHORT WAVE DROPPING OVER
EASTERN IOWA. DECENT FORCING ALSO EVIDENT THE ONLY INGREDIENT
LACKING IS MOISTURE WHICH WILL LIMIT THE DEGREE OF INSTABILITY WITH
THE SHORT WAVE PASSING.  I KEPT THE TOKEN POPS WE HAD GOING SINCE IT
DOES NOT MAKE SENSE TO PULL IT WITH OTHER FAVORABLE PARAMETERS BUT
THIS AREA WILL NEED TO BE WATCHED.  FOR SATURDAY AND SUNDAY...THE
MODELS ARE STILL UNCERTAIN OF FRONTAL POSITION AND SPEED AS WELL AS
TIMING OF A COUPLE OF SHORT WAVES BUT BY SATURDAY NIGHT AND SUNDAY A
FRONT IS PROGGED SOMEWHERE BETWEEN THE NORTHEAST HALF OF IA TO ALONG
THE MN BORDER.  CAPE AND SHEAR SUFFICIENT FOR SOME STORMS TO BE
STRONG BUT TRENDS ARE TOWARDS A SLOWER PROGRESSION OF THE FRONT.
NEW EURO IS MUCH LESS AGGRESSIVE WITH FROPA UNTIL SUNDAY
NIGHT/MONDAY AND GFS IS A LITTLE MORE BULLISH ON SUNDAY EVENING BUT
KEEPS THE MAIN FORCING NORTH OF THE CWA THROUGH THAT TIME.  I
TWEAKED POPS ALL PERIODS OVER THE WEEKEND BUT CONFIDENCE IS LOW ON
ANY ONE PERIOD AT THIS POINT.  LOOKING FOR A LITTLE MORE MODEL
CONTINUITY WHICH I HOPE WILL COME IN THE NEXT COUPLE OF RUNS.

&&

.HYDROLOGY...
SLOW MOVING SYSTEM HAS PRODUCED ANYWHERE FROM TWO TO FOUR INCH RAINS
OVER THE NRN HALF OF FORECAST AREA IN 24 HOUR PERIOD ENDED AT 08Z.
DUE TO ITS PROLONGED NATURE AND STARTING WITH RELATIVELY DRY
GROUND...THIS HAS HAD LITTLE EFFECT OUTSIDE OF URBAN STREET
FLOODING HOWEVER.  THERE HAS BEEN LITTLE REACTION TO RIVER FORECAST
POINTS WITH ONLY WITHIN BANK RISES ANTICIPATED AT ALL SITES.  NO
WARNINGS ARE CURRENTLY IN EFFECT OR EXPECTED.

&&

.AVIATION...27/12Z
LOW MOVING UPPER LEVEL LOW PRESSURE AREA OVER NORTHERN IA CONTINUES
TO RESULT IS A RATHER STAGNANT PATTERN WITH WIDESPREAD IFR/LIFR
CONDITIONS.  EXPECT LITTLE CHANGE THROUGH MUCH OF THE MORNING
FOLLOWED BY GRADUAL LIFTING TO IFR/MVFR LATER TODAY.  WITH THE
POSSIBLE EXCEPTION OF FOD...EXPECT CIGS TO BE NO BETTER THAN MVFR
EVEN BY THE END OF THE PERIOD.  HAVE RELATIVELY LOW CONFIDENCE IN
TIMING DETAILS HOWEVER...OR WHEN THESE CATEGORY CHANGES WILL OCCUR.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/AVIATION/HYDROLOGY...SMALL
LONG TERM...FAB
Hazardous weather outlook, May 27, 4:42 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
442 AM CDT WED MAY 27 2009

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-281100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
442 AM CDT WED MAY 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS THIS WEEKEND. SOME SEVERE
STORMS ARE POSSIBLE BUT SPECIFIC THREATS AND TIMING WILL BE
DETERMINED WITH FUTURE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS WEEKEND.

FAB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:07 AM CDTRiver Flood WarningDMXPolk, Story7 hr
May 27, 9:07 AM CDTRiver Flood WarningDMXJasper, Marion, Polk7 hr
May 27, 9:07 AM CDTRiver Flood WarningDMXMahaska, Marion4 days
May 27, 10:16 AM CDTRiver Flood WarningDMXBlack Hawk34 hr
May 27, 10:16 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler6 days

Nearby

River Flood Warnings in Iowa, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.